# SDR ASOA20150427013T

- Difficulty date: April 26, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 811
- Aircraft time: 26,936 hours, 16,833 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: AS3085013
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

ENGINE SHUTDOWN IN FLIGHT DUE TO LOW OIL QTY.  R & R O-RING FOR OIL RESERVOIR TANK. PERORMED HIGH SPEED ENGINE RUNS. NO LEAKS NOTED.  ACFT RELEASED AND RETURNED TO SERVICE.
